Skip to main content


Full list of publications

  • Villarroya P., New local T1 Theorems on non-homogeneous spaces. Accepted in Publicacions Matemàtiques 
  • Villarroya P., The Schatten classes of Calderón-Zygmund operators. Accepted in J. Fourier Anal. Appl. 
  • Stockdale C., Villarroya P., Wick B., Sparse domination results for compactness on weighted spaces. Collect. Math, 73, 3, 535-563, (2022)
  • Villarroya P., A global Tb Theorem for boundedness and compactness of Calderon-Zygmund operators, J. Math. Anal. Appl., 480, 1, (2019)
  • Olsen J.F., Villarroya P., Endpoint estimates for compact Calderón-Zygmund operators. Revista Matemática Iberoamericana, Vol. 33, No. 4, 1285-1308, (2017)
  • Perfekt, K-M., Pott S., Villarroya P., Endpoint compactness of singular integrals and perturbations of the Cauchy Integral. Kyoto J. Math. 7, 2, 365-393, (2017)
  • Villarroya P., A characterization of compactness for singular integrals. Journal de Mathématiques Pures et Appliquées, 104, 3, 485-532, (2015)
  • Villarroya P., Off-diagonal and pointwise estimates for compact Calderón-Zygmund operators. Methods of Fourier Analysis and Approximation Theory, 85-112, part of the Applied and Numerical Harmonic Analysis book series (ANHA) (2015)
  • Pott S., Villarroya P., A T(1) theorem on product spaces
  • Blasco O., Villarroya P., Transference of vector-valued multipliers on weighted Lp-spaces. Canadian Journal of Mathematics, 65 (3), 510-543, (2013)
  • Villarroya P., On boundedness of discrete multilinear singular integral operators. J. Math. Anal. Appl., 382, 534-548, (2011)
  • Benyi A., Demeter C., Nahmod A., Thiele C., Torres R., Villarroya P., Modulation invariant bilinear T(1) theorem. J. Anal. Math., 109, 279-352, (2009)
  • Villarroya P., Bilinear multipliers on Lorentz spaces. Czechoslovak Math. J., 58, (133), 4, 1045-1057, (2008)
  • Rogers K., Villarroya P., Sharp estimates for maximal operators associated to the wave equation. Ark. Math., 46, 1, 143-151, (2008)
  • Rogers K., Villarroya P., Global estimates for the Schrodinger maximal operator. Ann. Acad. Sci. Fenn., 32, 2, 425-435, (2007)
  • Blasco O., Villarroya F., Commutators of bilinear and linear Hilbert transforms. Proc. Amer. Math. Soc. 132, 7, 1997-2004, (2004)
  • Blasco O., Villarroya F., Transference of bilinear multiplier operators on Lorentz spaces. Illinois J. Math. 47, 4, 1327-1343, (2003)